EconPapers    
Economics at your fingertips  
 

Pseudo-maximum likelihood estimation of ARCH(∞) models

Peter M. Robinson and Paolo Zaffaroni

LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library

Abstract: Strong consistency and asymptotic normality of the Gaussian pseudo-maximum likelihood estimate of the parameters in a wide class of ARCH(∞) processes are established. We require the ARCH weights to decay at least hyperbolically, with a faster rate needed for the central limit theorem than for the law of large numbers. Various rates are illustrated in examples of particular parameteriza- tions in which our conditions are shown to be satisfied.

Keywords: ARCH (8); pseudo-maximum likelihood estimation; asymptotic inference; R000238212; R000239936 (search for similar items in EconPapers)
JEL-codes: J1 (search for similar items in EconPapers)
Pages: 36 pages
Date: 2005-10
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://eprints.lse.ac.uk/58182/ Open access version. (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ehl:lserod:58182

Access Statistics for this paper

More papers in LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library LSE Library Portugal Street London, WC2A 2HD, U.K.. Contact information at EDIRC.
Bibliographic data for series maintained by LSERO Manager ().

 
Page updated 2025-03-31
Handle: RePEc:ehl:lserod:58182